MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN® COMPLETE KNEE SOLUTION, TRABECULAR METAL¿¢ STANDARD PRIMARY PATELLA; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN® COMPLETE KNEE SOLUTION, TRABECULAR METAL¿¢ STANDARD PRIMARY PATELLA; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 4 years post implantation, the patient underwent a left knee revision due to an overstuffed patella and more bone needed to be resected.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified foreign material still attached to the explanted patellar implant.As the device was not returned further evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN® COMPLETE KNEE SOLUTION, TRABECULAR METAL¿¢ STANDARD PRIMARY PATELLA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17699148
Report Number0001822565-2023-02445
Device Sequence Number6631925
Product Code MBH
UDI-Device Identifier00889024309814
UDI-Public(01)00889024309814(17)220930(10)63703536
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberN/A
Device Catalogue Number00587806535
Device Lot Number63703536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale